Select Page
Bookmark and Share

Here is what “Too Shy” wrote to us when she had brown and blackish spotting after the pill:
HER QUESTION:
Hi.
I was on birth control for a month then went off BC it was giving me problems.
I’ve been off 2 weeks now. I had unprotected sex on my last
period and it stopped right then and there; about 2 weeks ago. 3 or 4 days ago
I started bleeding blackish red for a couple days,no
cramping.Now I’m spotting brown when I wipe,minor cramps. Help?

OUR ANSWER:
I would guess by the dates (though they are little iffy here) that Too Shy either
became pregnant and was spotting because the pill had lowered here progesterone
over time; that she is experiencing an early failed pregnancy/miscarriage.
Especially since she said the pill was giving her problems. The other answer
could just be that she had a cyst that broke once she went off the pill.
A first ovulation could have caused it to burst.

Now, just so that you understand how I would see this. It seems like there
is a good chance the pregnancy could have happened if she had sex at the end
of her period. This means she would be closer to the time of ovulation. Sex,
or rather the semen, from sex can cause the period to seem as though it stopped
when it was nearly done anyway. If you are having issues with cysts or your
luteal phase has been affected by the pill then you might consider
progesterone cream. Read about it on our pages here; click on the tags listed.

Implantation spotting usually happens at the same time as spotting from a cyst
would; which is 2 weeks from the end of the menstruation.Hope this helps girls ; )


The #1 Reason for Spotting:
Hormonal imbalance due to low progesterone. 
Don't take chances with the baby you work so hard for.
See our list of top progesterone creams.
We've been there and we know how you feel right now.

Save